# SDR CA070827009

- Difficulty date: August 8, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Frchld 22C7A
- Aircraft time: 25,489 hours
- Engine: Garrtt TPE331*
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Part number: 2776016105
- Condition: Stiff
- Location: Lt Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT COMPLAINED ABOUT AILERON STIFF TO MOVE AND WOULD OCCASIONALLY STICK IN THE FULL RT POSITION.  UPON MAINTENANCE TROUBLESHOOTING IT WAS NOTICED THAT THE LT AILERON TRIM ACTUATOR THAT WAS RECENTLY REPLACED, APPROXIMATLY 80 HOURS PREVIOUS, WAS AGAIN STIFF TO OPERATE. IT WOULD ALSO STICK IN THE FULL EXTENDED POSITION. TRIM ACTUATOR WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. TRIM ACTUATOR WAS PASSED INTO QA WHO SENT TRIM ACTUATOR FOR FURTHER INVESTIGATION.
